# SDR 2002FA0001252

- Difficulty date: October 2, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N7991W
- Make and model: Piper PA 28-180
- Aircraft serial: 282048
- Engine: Lyc O360*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 75874
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED 2 CYLINDER ASSEMBLY FROM ENGINE BECAUSE OF LOW COMPRESSION.  CYLINDER WERE REPAIRED AND INSTALLED AT OVERHAUL.
